MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During an attempt to coil an artery, the physician encountered resistance at the tip of the competitor microcatheter.The physician pulled back the microcatheter while pushing forward the coil; however, resistance was still met.It was reported that when delivery wire was retracted, the coil remained in the microcatheter.Since the competitor microcatheter was being used to infuse medication, the microcatheter along with the coil were removed and placed in a radiation disposal bag.There was no reported clinical consequence to the patient due to this event.
 
Additional Manufacturer Narrative
Additional information clarified that the coil did not exit the competitor microcatheter and became jammed inside the microcatheter.The coil remained attached to the delivery wire and it was safely removed along with microcatheter.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
During an attempt to coil an artery the physician encountered resistance at the tip of the competitor microcatheter.The physician pulled back the microcatheter while pushing forward the coil; however, resistance was still met.It was reported that when delivery wire was retracted, the coil remained in the microcatheter.The coil did not exit the microcatheter and it was jammed.The coil remained attached to the delivery wire.Since the competitor microcatheter was being used to infuse medication, the microcatheter along with the coil were safely removed and placed in a radiation disposal bag.There was no reported clinical consequence to the patient due to this event.

Brand Name
TARGET 360 SOFT 7MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5822236
Report Number3008881809-2016-00094
Device Sequence Number13612954
Product Code HCG
UDI-Device Identifier04546540676566
UDI-Public(01)04546540676566(17)180930(10)18622815
Combination Product (Y/N)N
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035477150
Device Lot Number18622815
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR